# SDR SWIA200718994

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 32,418 hours, 45,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 9 IS INOP.  REPAIRED EXIT SIGN WIRING.  OPS CHECK GOOD.
